# SDR DALA2019032201873

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0995708) DURING INSPECTION FOUND CRACK GUSSET STATION 500I AND STR 19R AT FWD CARGO COMPARTMENT. REPLACED GUSSET STA 500I AND STR 19R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 DRW 143A1702 REV. E.
